MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U3513044
Medical Device Problem Codes Break (1069); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u3513044 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The event involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u3513044 pta balloon dilatation catheter allegedly experienced material rupture and break.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed break and material rupture.After further evaluation of the device, trending device code has been updated to (1546 - material rupture and 1069 - break ).Based upon the available information, a definitive root cause is unknown.The device was labeled for single use.( device code - 1546 - material rupture and 1069 - break).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596593
Report Number2020394-2020-00463
Device Sequence Number16769089
Product Code LIT
UDI-Device Identifier00801741092176
UDI-Public(01)00801741092176
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU3513044
Device Catalogue NumberU3513044
Device Lot NumberCMBV0387
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1